Facebook Pixel
EmpowHER Guest

Could I be pregnant?! Help please.

By Anonymous July 21, 2011 - 11:41am
Rate This

I had unprotected sex on June 13th. I took Plan B on June 14th. I took a pregnancy test on June 28th. I had a normal period on June 29th. I took a pregnancy test again this month (month since sex). BOTH WERE NEGATIVE. My period is expected to start next week and I am cramping today. I never cramp the week before my period; just the few days before. Help?!

Add a Comment6 Comments

EmpowHER Guest

So could I be pregnant?

July 23, 2011 - 11:45am
(reply to Anonymous)

Are you the original poster?

If you had sex, then had a regular period afterwards, this would indicate you are not pregnant. You are now waiting for another period (you said it is due in a week), so you will most likely have a period that begins in a week. Pre-menstrual symptoms can change periodically, so having cramps this week just means you are having pre-menstrual symptoms a week early.

July 24, 2011 - 9:15pm

Yes, it can still affect you a month later. It may take a few months before your menstrual cycle returns to normal. Plan B contains a high dose of levonorgestrel, which is a synthetic progestin hormone. Progesterone is one of the female reproductive hormones that plays an important role in preparing the lining of the uterus to accept a fertilized egg. When conception does not occur, progesterone levels drops and menstrual bleeding begins. So, when you introduce a high dose of this man-made hormone into your body, you can expect big changes in your menstrual cycle.

July 22, 2011 - 4:18pm

The sooner you take Plan B the better it works. When taken as directed—within 72 hours after contraceptive failure or unprotected sex—approximately 7 out of 8 women who would have gotten pregnant will not become pregnant after taking Plan B. Common side effects include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. What you are experiencing is probably the result of taking Plan B.

July 21, 2011 - 4:11pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Even if i took Plan B a month ago?-- it still effects me?

July 21, 2011 - 8:19pm
EmpowHER Guest

Plan B I have heard causes a lot of discomfort. My friend was the same as you and she had severe cramping at random times before her period started. It could very easily be from the Plan B. If it continues I would see a doctor. But I dont think you have anything to worry about.

July 21, 2011 - 2:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.